HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On affine parallels of generic plane curves

Files in This Item:
pre476.pdf468.81 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83622

Title: On affine parallels of generic plane curves
Authors: Sano, T. Browse this author
Keywords: generic property
affine differential geometry
parallel
Issue Date: 1-Dec-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 476
Start Page: 1
End Page: 8
Abstract: We introduce the notion of affine parallels to convex plane curves and study these bifurcations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69226
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University